-Advertisement-
-Advertisement-

Kaffy Shafau, a Nigerian dancer, has described her near-death experience and cautioned her fans and followers to be cautious with whatever substance they are offered.

-Advertisement-

 

-Advertisement-

In an Instagram post, Kaffy stated that some people may be unaware that they are sensitive to certain medicines that cause lethargy.

Get Instantly Update By:  Joining Our Whatapps and Telegram Channel 

 

-Advertisement-
Are You Having Any Health Issue? DR ADAMS Provide Instant Solution
-Advertisement-

 

 

 

She thanked her fans and friends for the quick response and withdrawal after taking a medicine she was allergic to.

 

 

I’m grateful for life today! she wrote. I was on the verge of passing out. Please be cautious with whatever medication you are given. You could be allergic to lethargy without even realizing it.

 

 

Thank you @hexacarehealthclinics for the rapid response. My sister @bimboshafau @kofunjo @molawaolawale @gatson.ol my brother Owolabi , every other person not on IG who came to the rescue . @abimbolarain.

 

Kaffy described how her lungs were collapsing, her eyes were changing colors, her abdomen was ballooning, and taking a breath felt like she was drifting into a hazardous sleep after taking the medicine.

Kaffy thanked God for another chance, pointing out that many people do not survive preventable deaths.

Lungs collapsing, she wrote. The hue of the eyes changes. Swelling of the stomach. It’s as though you’re taking a deep breath. I was drifting off into a deadly slumber. BUT MERCY DIDN’T AGREE!

 

-Advertisement-